We may earn a small commission on purchases made through our links.

Find any Amazon.com product's deals and best prices with our free Amazon deal finder and price tracker. Simply paste the product link (URL) or search by name in the box above. You'll get full product information, Deal Score, and all current deals. Shop smarter with the best Amazon deals finder in the USA.

x
Sorry, Something went wrong!
WELMATE

WELMATE, Fexofenadine 60mg, 12-Hour Non-Drowsy Allergy Tablets, 100 Ct

✅ In stock
F
Grade
💤 Not a Deal
6.55/100
Current Price
Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon at the time of purchase will apply to the purchase of this product.
$14.95
Listed $14.95
Analysis Confidence 59%
⚠️ Price may have changed. Last updated 24+ hours ago — confirm on Amazon.
Check Deal at Amazon
Price verified Sep 20, 2026 11:43 AM · Prices & availability subject to change

Is This a Good Price on Amazon?

💤 Not a Deal
  • 💤Verdict: Not a Deal. Price is at or above historical norms. Best to wait for a sale.
  • 📉Better-priced windows have occurred before, though not frequently — today's price is reasonably competitive.
  • ➡️Pricing has held fairly steady, with no strong push in either direction.

How We Scored This Deal

Price Competitiveness 0/28
Recent Value 0/22
Market Standing 1.05/20
Deal Strength 1.5/20
Momentum 4/10

📝 Product Overview

🏪 Sold by Welmate
📦 Fulfillment Fulfilled by Amazon
🚚 Shipping Free Shipping

Product Details

✓Fast Acting Allergy Relief – Starts working in as little as 60 minutes and provides 12-hour allergy support from indoor and outdoor allergy symptoms, including overnight relief.
✓Reliable Prescription Strength – Delivers the same active ingredient and dosage as Allergra Allergy 12 Hour, 60mg Fexofenadine Hydrochloride. Includes 100 allergy relief tablets.
✓Non-Drowsy Antihistamine – Fexofenadine HCl 60mg is a non-sedating antihistamine for all-day support from sneezing, runny nose, itchy/watery eyes, itchy nose & throat caused by pollen, dander, dust, cats and dogs, trees and flowers.
✓How to Use – Take one tablet by mouth every 12 hours. Adults and children 12 years and older should not exceed two tablets within 24 hours. For individuals aged 65 and above, it is recommended to ask a doctor.
✓Why WELMATE? – Founded in 2020 by former pharmacy employees who were fed up with the pricing of over-the-counter medication. Today, we continue to bring affordable health and wellness products to your doorstep as America's trusted OTC store.

⚙️ Specifications

Brand
WELMATE
Item Weight
60 milligrams
Product Benefits
Allergy Control
Specific Uses For Product
Fever, Itchy Nose, Respiratory Allergies, Runny Nose, Sneezing, Throat, Watery Eyes
Active Ingredients
Antihistamine, Fexofenadine Hydrochloride
Brand Name
WELMATE
Item Form
Tablet
Age Range Description
Adult
Target Use Body Part
Nose
Container Type
Bottle
Flavor
Unflavored
F
$14.95
Check Deal →